NCCP Competition - Introduction

  • 24 Feb 2018
  • 10 Mar 2018
  • 3 sessions
  • 24 Feb 2018, 9:00 AM 5:00 PM
  • 3 Mar 2018, 9:00 AM 4:00 PM
  • 10 Mar 2018, 9:00 AM 5:30 PM
  • Squamish Arts Council (Feb 23, Mar 3); 38024 Fourth Avenue - Squamish Savings Community Room (Mar 10)
  • 3

Registration

  • Early bird registration for the entire workshop. Complete all 6 multi-sport theory workshops in 3 days.
  • Full priced registration after early bird closes.

Registration is closed

Thinking of becoming a National Coaching Certification Program ("NCCP") coach?  We are hosting a 3 day intensive NCCP Competition - Introduction workshop which covers all 6 of the competition introduction theory courses.

Agendas (Revised on Feb 18,2018):

  

Saturday February 24, 2018 - Basic Mental Skills (3.5 hours), Design a Basic Sport Program (4 hours)

9:00 – 12:30 Basic Mental Skills

12:30 – 13:00 Lunch

13:00 – 17:00 Design a Basic Sport Program


Saturday March 3, 2018 - Nutrition (1.5 hours), Planning a Practice (5 hours)

9:00 – 10:30 Nutrition

10:30 – 12:30 Planning a Practice

12:30 – 13:00 Lunch

13:00 – 16:00 Planning a Practice


Saturday March 10, 2018 - Make Ethical Decisions (3 hours), Teaching and Learning (5 hours)

9:00 – 12:00 Make Ethical Decisions

12:00 – 12:30 Lunch

12:30 – 17:30 Teaching & Learning


Agenda is subject to change at the Learning Facilitator's discretion.  A minimum of 6 attendees is required to run the course.


Please support the BC Marine Trails Network Association

Misty paddle on the Squamish River yesterday.

A post shared by Squamish Paddling Club (@squamishpaddlingclub) on

Powered by Wild Apricot Membership Software